# SDR HEEA978907

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 23039791
- Condition: Below Specs
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED: SPLINE ADAPTER MEASURED .0039 - .0059 BELOW SPECS (.8994 MIN BP) ON COUPLING EXTERNAL SPLINES OF THE FOLLOWING SERIAL NUMBERS:  (1) 65186  .0044 BELOW SPECS  (2) 64943  .0059 BELOW SPECS  (3) 65060  .0054 BELOW SPECS  (4) 65131.0049 BELOW SPECS  (5) 65040  .0059 BELOW SPECS AND (6) 65126  .0039 BELOW SPECS.
